The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1411 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 3, 1995, pp. 593–622
DOI: 10.4171/ZAA/641

Published online: 1995-09-30

A Fully Discrete Galerkin Method for Integral and Pseudo differential Equations on Closed Curves

O. Kelle[1] and Gennadi Vainikko[2]

(1) Tartu University, Estonia
(2) Tartu University, Estonia

We propose a cheep fully discrete version of the trigonometric Galerkin method of optimal accuracy order for integral and pseudodifferential equations on closed curves. A practical implementation of the method leads to a band system of linear algebraic equations. The error analysis is based on a thorough study of related integral operators in Sobolev spaces of periodic functions.

Keywords: Galerkin method, boundary integral equations

Kelle O., Vainikko Gennadi: A Fully Discrete Galerkin Method for Integral and Pseudo differential Equations on Closed Curves. Z. Anal. Anwend. 14 (1995), 593-622. doi: 10.4171/ZAA/641